# SDR IPXA2018092434321

- Difficulty date: September 14, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: ARC277919
- Condition: Chafed
- Location: Lt Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, INBD TRACK FAIRING RIB WAS CHAFED.  REMOVED AND REPLACED THE RIB IAW SRM 51-33-01, AND 51-35-01.  MINOR.
